Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 99, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 2, 2009, 7:18 PM CDT for Calhoun County, Illinois; Lincoln County, Saint Charles County, Missouri. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2009, 7:18 PM CDT (00:18 UTC)
- Expired
- Jun 2, 2009, 8:15 PM CDT
- In force
- 57 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Calhoun County, IL, Lincoln County, MO, Saint Charles County, MO
The radar
The St Louis radar (KLSX), 35 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 7:30 PM CDT | TSTM WND DMG | 1 E St. Paul, MO | 2 FOOT DIAMETER TREE BLOWN DOWN BLOCKING HIGHWAY 79 AT ROUTE Y. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 12:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.3 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 030018
SVRLSX
ILC013-MOC113-183-030115-
/O.NEW.KLSX.SV.W.0099.090603T0018Z-090603T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
718 PM CDT TUE JUN 2 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 815 PM CDT
* AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTH OF MOSCOW MILLS...OR 5 MILES NORTHEAST OF WRIGHT CITY...AND
MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
TROY...WENTZVILLE...ST. PAUL...MOSCOW MILLS...WINFIELD...FLINT
HILL...OLD MONROE...BEECHVILLE...MEPPEN...BATCHTOWN...BRUSSELS...
FOLEY...GOLDEN EAGLE AND DEER PLAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3915 9075 3889 9046 3879 9093 3881 9097
3887 9097 3887 9106 3891 9112 3893 9112
3893 9115 3895 9118
TIME...MOT...LOC 0018Z 244DEG 13KT 3887 9093
$$
CVKING3 follow-up statements
000
WWUS53 KLSX 030032
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
732 PM CDT TUE JUN 2 2009
ILC013-MOC113-183-030115-
/O.CON.KLSX.SV.W.0099.000000T0000Z-090603T0115Z/
CALHOUN IL-ST. CHARLES MO-LINCOLN MO-
732 PM CDT TUE JUN 2 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN LINCOLN...NORTHERN ST. CHARLES AND CALHOUN
COUNTIES...
AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TROY TO ST. PAUL...MOVING
NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
WINFIELD...OLD MONROE...GOLDEN EAGLE...BEECHVILLE...FOLEY...
BRUSSELS...DEER PLAIN...MEPPEN AND BATCHTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3897 9106 3915 9075 3889 9046 3887 9055
3881 9082
TIME...MOT...LOC 0032Z 242DEG 17KT 3902 9094 3887 9073
$$
CVKING000
WWUS53 KLSX 030041
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
741 PM CDT TUE JUN 2 2009
ILC013-MOC113-183-030115-
/O.CON.KLSX.SV.W.0099.000000T0000Z-090603T0115Z/
CALHOUN IL-ST. CHARLES MO-LINCOLN MO-
741 PM CDT TUE JUN 2 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EASTERN LINCOLN...NORTHERN ST. CHARLES AND CALHOUN COUNTIES...
AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES WEST OF FOLEY TO OLD
MONROE...MOVING NORTHEAST AT 25 MPH.
HAM RADIO OPERATORS REPORT THAT A 2 FOOT DIAMETER TREE WAS BLOWN
DOWN NEAR THE INTERSECTION OF HIGHWAY 79 AND HIGHWAY Y IN ST.
CHARLES COUNTY.
LOCATIONS IMPACTED INCLUDE...
WINFIELD...OLD MONROE...GOLDEN EAGLE...BEECHVILLE...FOLEY...
BRUSSELS...DEER PLAIN...MEPPEN AND BATCHTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3887 9055 3887 9069 3903 9092 3915 9075
3889 9046
TIME...MOT...LOC 0040Z 242DEG 17KT 3903 9090 3888 9068
$$
CVKING000
WWUS53 KLSX 030114
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
814 PM CDT TUE JUN 2 2009
ILC013-MOC113-183-030125-
/O.EXP.KLSX.SV.W.0099.000000T0000Z-090603T0115Z/
CALHOUN IL-ST. CHARLES MO-LINCOLN MO-
814 PM CDT TUE JUN 2 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN...NORTHERN ST.
CHARLES AND CALHOUN COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3887 9055 3887 9069 3903 9092 3915 9075
3889 9046
TIME...MOT...LOC 0115Z 242DEG 17KT 3911 9071 3896 9049
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:52 PM CDT, 26 minutes earlier.
Area forecast discussion, Jun 2, 6:52 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
652 PM CDT TUE JUN 2 2009
.DISCUSSION...
/400 PM CDT TUE JUN 2 2009/
VERY UNSTABLE CONDITIONS DEVELOPED ACROSS THE AREA BY MIDDAY IN
RESPONSE TO HEATING OF THE MOIST BOUNDARY LAYER. WITH LITTLE
CIN...MULTICELL STORMS AND PULSE STORMS RAPIDLY DEVELOPED ACROSS
SOUTHEAST AND EAST CENTRAL MISSOURI THROUGH SOUTHWEST ILLINOIS.
HAIL...MICROBURSTS AND VERY HEAVY BURSTS OF RAIN HAVE BEEN THE
MAIN ISSUES. WHAT IS LEFT OF THIS ACTIVITY HAS MOVED INTO ILLINOIS
WITH STORM SCALE BOUNDARIES INITIATING ADDITIONAL CELLS. SCATTERED
STORMS ALSO CONTINUE TO DEVELOP BACK ACROSS SOUTHWEST AND SOUTH
CENTRAL MISSOURI WHERE THE AIR MASS REMAINS QUITE UNSTABLE. ALL OF
THE AFOREMENTIONED STORMS HAVE BEEN IN THE WARM SECTOR...AND NOW
THE SLOW MOVING COLD FRONT DRAPPED FROM NORTHERN MISSOURI INTO
CENTRAL ILLINOIS IS BECOMING INCREASINGLY ACTIVE. THE MAJORITY OF
THE WARM SECTOR STORMS SHOULD DIMINISH NEAR SUNSET...WHILE THE
SOUTHEAST MOVING COLD FRONT WILL CONTINUE TO FOCUS SHOWERS AND
THUNDERSTORMS THROUGH THE NIGHT. HAVE MENTIONED HEAVY RAIN WITH
STORMS IN ALL AREAS ALTHOUGH EXPECT IT TO BE LOCALIZED...THUS ONLY
LEFT THE CURRENT FFA INTACT AND TRIMMED BACK THE LONGEVITY TO ONLY
TONIGHT. MAIN AREA FOR SHOWERS AND THUNDERSTORMS ON WEDNESDAY
SHOULD BE ALONG AND SOUTH OF I-70...WITH A SERIES OF FRONTAL WAVES
TRAVERSING THE FRONT AND THE MIGRATING TROF PRESENTLY ACROSS THE
PLAINS PROVIDING LARGE SCALE ASCENT. PRECIPITATION IS EXPECTED TO
WIND DOWN ACROSS SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS WED
NIGHT AND HAVE FAVORED THE SLIGHTLY FASTER NAM.
MOST OTHER ASPECTS OF THE FORECAST REMAIN CONSISTENT AND JUST
CONTINUED TO MASSAGE THEM...NAMELY COOLER THAN NORMAL WED INTO
THURSDAY WITH MODERATION INTO THE WEEKEND. AN EAST-WEST BOUNDARY
THIS WEEKED WILL PROVIDE A FOCUS FOR SHOWERS AND THUNDERSTORMS AT
LEAST THROUGH LATE SUNDAY...PRIMARILY ACROSS THE NORTHERN HALF OF
THE AREA. THERE COULD ALSO BE QUITE A TEMP RANGE ACROSS THE FRONT
WITH 70S NORTH AND NEAR 90 SOUTH ON SUNDAY. THE MODELS DIVERGE
QUITE A BIT EARLY NEXT WEEK WITH HANDLING OF THE FRONT AND ATTM
SIDED WITH THE ECMWF.
GLASS
&&
.AVIATION...
/634 PM CDT TUE JUN 2 2009/
FOR THE 00Z TAFS...PER 23Z SURFACE ANALYSIS COLD FRONT DRAPED FROM
KSPI-KJEF-KNVD WITH TSRA ALONG AND AHEAD ACTING AS THE MAIN THREAT
FOR THE SHORT-TERM FOR KCOU-KSTL-KSUS. TSRA SHOULD TAPER AT THE
BEGINNING OF THE TAF PERIOD FOR KCOU...LASTING INTO 2Z FOR KSUS-
KSTL. ALREADY REPORTS WITH THESE STORMS HAVE BEEN GUSTY WINDS AND
REDUCED VSBYS AND THUS HAVE FOLLOWED SUIT WITH SIMILAR CONDITIONS
WITHIN TEMPO GROUPS FOR KSTL-KSUS.
NEXT CHALLENGE RESOLVES TO POTENTIAL MVFR-IFR CIGS THRU EVENING
HOURS...SUPPORTED BY GUIDANCE AND PREVIOUS EVENINGS OBS OVER
SOUTHERN IOWA. DISSIPATE -SHRA THRU KUIN BY 3Z...AND INTO MID-MORNING
FOR KCOU-KSTL-KSUS. ISENTROPIC DOWNGLIDE AND DRIER AIR REMAINS
SIGNIFICANTLY BEHIND THE SURFACE COLD FRONT. PRESENTLY HAVE
FORECASTED MVFR CIGS TO LIFT BY MORNING FOR KUIN. ISSUES ARISE
WITH A POTENTIAL CONVECTIVE COMPLEX ALONG THE COLD FRONT...POSITIONED
ACROSS THE BOOTHEEL BY MORNING...WHICH WILL RESULT IN MVFR-IFR
CIGS TO LINGER OVER REMAINING TAF LOCALES...WITH KCOU LIFTING BY
MIDDAY AND KSTL-KSUS POTENTIALLY LASTING INTO THE EVENING HOURS.
SIPPRELL
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR KNOX-LEWIS-
MARION-MONROE-SHELBY.
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR AUDRAIN-BOONE-
CALLAWAY-COLE-MONITEAU-RALLS.
IL...NONE.
&&
WFO LSXHazardous weather outlook, Jun 2, 4:30 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 430 PM CDT TUE JUN 2 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-031145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 430 PM CDT TUE JUN 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED AS A COLD FRONT PROGRESSES SOUTHEAST ACROSS THE AREA. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY OF THE STORMS...WHILE SOME OF THE STORMS COULD BE SEVERE THIS EVENING PRODUCING DAMAGING WINDS AND LARGE HAIL. MODERATE TO MAJOR FLOODING IS CONTINUING ALONG THE ILLINOIS RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ALONG AND SOUTH OF INTERSTATE 70 ON WEDNESDAY...AND ACROSS SOUTHEASTERN MISSOURI AND SOUTHWEST ILLINOIS ON WEDNESDAY NIGHT. THE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS FROM SATURDAY THROUGH MONDAY ACROSS MUCH OF THE AREA. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS PARTS OF THE AREA THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GLASS
In the hours before
Local storm report, Jun 2, 5:49 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
549 PM CDT TUE JUN 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0425 PM TORNADO CLAYTON 40.03N 90.96W
06/02/2009 ADAMS IL FIRE DEPT/RESCUE
BRIEF TORNADO REPORTED WITH MINOR TREE DAMAGE
&&
EVENT NUMBER LSX0902190
JPSpecial weather statement, Jun 2, 5:53 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 553 PM CDT TUE JUN 2 2009 MOZ051-059-060-062-022345- FRANKLIN MO-GASCONADE MO-MONTGOMERY MO-WARREN MO- 553 PM CDT TUE JUN 2 2009 ...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...WARREN...GASCONADE AND NORTHWESTERN FRANKLIN COUNTIES UNTIL 645 PM CDT... AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HERMANN...MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HERMANN...NEW HAVEN...WARRENTON...TRELOAR...JONESBURG...TRUESDALE...MCKITTRICK... BERGER AND HOLSTEIN. CVKING
Local storm report, Jun 2, 5:58 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
558 PM CDT TUE JUN 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0525 PM TORNADO 3 SE GRIGGSVILLE 39.68N 90.69W
06/02/2009 PIKE IL LAW ENFORCEMENT
DEPUTY REPORTED BRIEF TOUCHDOWN JUST SOUTHEAST OF
INTERSTATE 72 AND COUNTY ROAD 14
&&
EVENT NUMBER LSX0902191
FGLASSLocal storm report, Jun 2, 6:06 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
606 PM CDT TUE JUN 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0435 PM TORNADO 1 SW MOUND STATION 40.00N 90.89W
06/02/2009 BROWN IL TRAINED SPOTTER
TIN RIPPED OFF A BARN...3 TO 4 FT DIAMETER TREE
SNAPPED...HAIL DAMAGE TO SIDE OF HOUSE
&&
EVENT NUMBER LSX0902192
BRITTSpecial weather statement, Jun 2, 6:33 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 633 PM CDT TUE JUN 2 2009 MOZ051-052-060-030015- LINCOLN MO-MONTGOMERY MO-WARREN MO- 633 PM CDT TUE JUN 2 2009 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN...MONTGOMERY AND NORTHWESTERN WARREN COUNTIES UNTIL 715 PM CDT... AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEW FLORENCE...OR 9 MILES SOUTHEAST OF MONTGOMERY CITY...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TROY...JONESBURG... BELLFLOWER...HAWK POINT...DAVIS...MOSCOW MILLS...TRUXTON...OLNEY AND CAVE. CVKING
Special weather statement, Jun 2, 7:05 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 705 PM CDT TUE JUN 2 2009 MOZ052-060-061-030045- LINCOLN MO-ST. CHARLES MO-WARREN MO- 705 PM CDT TUE JUN 2 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN...EASTERN WARREN AND WESTERN ST. CHARLES COUNTIES UNTIL 745 PM CDT... AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WRIGHT CITY...MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH BRIEF DOWNPOURS AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WENTZVILLE... LAKE ST. LOUIS... ST. PAUL... DARDENNE PRAIRIE... OFALLON... COTTLEVILLE... WELDON SPRING... ST. PETERS... FORISTELL... FLINT HILL... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRITT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:54 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey, Madison | 31 min |
| Jun 3, 6:12 PM CDT | River Flood Warning | LSX | Lewis | 17 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.